Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


Posting to the communities has been restored. Our technical team is still completing ongoing maintenance, and you may experience some technical problems.Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Includes Expert Content
itching and hormones
chey911 posted:
I have been having itching that travels all over my body to different areas at a time and I have narrow it down to when I ovulate. It is not dry skin and it is worse when I have hot flashes. It is deep under the skin, not superficial. Nothing seems to relieve it, not ice, cold water, hydrocortisone, witch hazel, oatmeal, etc... Sometimes taking 150mg of Zantac takes the edge off. It gets so bad that I want to rip my skin off. Anyone have this or have any ideas or tips?
DuncanBlue responded:
I was hoping that there was a reply to your post. I am experience the same thing. It is at night, wakes me up.
Mary Jane Minkin, MD responded:
Dear Chey911;
Sorry I don't have an exact answer for you; one other thought, though-have you tried a non sedating antihistamine, like Alavert/Zyrtec/Claritin? Why you are releasing histamines isn't clear, but it could be related to something like that-
good luck,
Mary Jane

Featuring Experts

Mary Jane Minkin, MD, is a nationally recognized obstetrician gynecologist, with a special interest in menopause. Dr. Minkin is clinical professor of ...More

Helpful Tips

perimenapausal help that works for me.
I'm 47 jus started expeiraning hot flashes again after not having them for 10Yrs. Now I'm not having periods for 2M Now and crave sugar for ... More
Was this Helpful?
1 of 1 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the North American Menopause Society website